# SDR ASAA0210017

- Difficulty date: January 8, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654850011
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SKIN PANEL AT BS 360, STRINGER 27L-27R WITH OVERSIZED HOLES.  REPAIRED PER EA.  (M)
